Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 241, NWS Des Moines, IA

October 4, 20134 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Oct 4, 2013, 7:54 AM CDT for 4 counties in Iowa. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2013, 7:54 AM CDT (12:54 UTC)
Expired
Oct 4, 2013, 8:30 AM CDT
In force
36 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, IA, Marion County, IA, Polk County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 34 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1470 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUUS53 KDMX 041254
SVRDMX
IAC099-125-153-181-041330-
/O.NEW.KDMX.SV.W.0241.131004T1254Z-131004T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
754 AM CDT FRI OCT 4 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JASPER COUNTY IN CENTRAL IOWA...
  NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN POLK COUNTY IN CENTRAL IOWA...
  NORTHEASTERN WARREN COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 830 AM CDT

* AT 751 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARLISLE...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CARLISLE...PLEASANT HILL...PRAIRIE CITY...MONROE...COLFAX...
  HARTFORD...RUNNELLS...SWAN AND MITCHELLVILLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 149 AND 155.

THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 10 AND 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4172 9326 4150 9309 4134 9357 4156 9368
TIME...MOT...LOC 1254Z 236DEG 34KT 4148 9353

HAIL...0.75IN
WIND...60MPH

$$

BEERENDS
2 follow-up statements
503 
WWUS53 KDMX 041311
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
811 AM CDT FRI OCT 4 2013

IAC099-125-153-181-041330-
/O.CON.KDMX.SV.W.0241.000000T0000Z-131004T1330Z/
WARREN IA-POLK IA-MARION IA-JASPER IA-
811 AM CDT FRI OCT 4 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JASPER...NORTHWESTERN MARION...SOUTHEASTERN POLK AND NORTHEASTERN
WARREN COUNTIES UNTIL 830 AM CDT...

AT 810 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF CARLISLE...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE CITY...MONROE...COLFAX AND MITCHELLVILLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 149 AND 155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4140 9341 4161 9354 4172 9326 4150 9309
TIME...MOT...LOC 1311Z 236DEG 34KT 4155 9335

HAIL...0.75IN
WIND...60MPH

$$

BEERENDS
575 
WWUS53 KDMX 041333
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
833 AM CDT FRI OCT 4 2013

IAC099-125-153-181-041343-
/O.EXP.KDMX.SV.W.0241.000000T0000Z-131004T1330Z/
WARREN IA-POLK IA-MARION IA-JASPER IA-
833 AM CDT FRI OCT 4 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JASPER...
NORTHWESTERN MARION...SOUTHEASTERN POLK AND NORTHEASTERN WARREN
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM...ESPECIALLY IN THE LAKE RED ROCK...PELLA AND KNOXVILLE 
AREAS.

LAT...LON 4140 9341 4161 9354 4172 9326 4150 9309
TIME...MOT...LOC 1311Z 266DEG 27KT 4147 9330

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 6:37 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Oct 4, 6:37 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
637 AM CDT FRI OCT 4 2013

.SHORT TERM.../TODAY AND TONIGHT/...
ISSUED AT 407 AM CDT FRI OCT 4 2013

THE LOW LEVEL JET WILL GRADUALLY WEAKEN THIS MORNING WHILE THE
INSTABILITY SHIFTS NORTH THIS MORNING. THE FRONTAL BOUNDARY HAS
SUNK INTO CENTRAL IOWA THOUGH THE SFC IS CURRENTLY CHAOTIC AND
CONVECTIVELY CONTAMINATED. THE SOUTHERN END OF THE BOUNDARY IS
QUITE SHALLOW AND IT SHOULD BEGIN TO LIFT BACK NORTH THROUGH THE
DAY. IN ADDITION TO THE WIDESPREAD THUNDERSTORM ACTIVITY ACROSS
IOWA...A LARGE ACCAS FIELD HAS DEVELOPED OVER EASTERN KANSAS AND
IS LIFTING TOWARDS THE STATE. THE PRIMARY THUNDERSTORM ACTIVITY
THROUGH MID AFTERNOON IS ANTICIPATED ALONG AND NORTH OF THE WARM
FRONT AND BE MOSTLY ELEVATED. SOME CONVECTIVE ELEMENTS ALSO LIKELY
TO REMAIN IN THE WARM SECTOR THROUGH THIS TIME. A FEW SEVERE
STORMS ARE POSSIBLE THROUGH 21Z WITH QUARTER SIZED HAIL AND 60 MPH
WINDS THE PRIMARY THREATS.

THE MAIN UPPER LEVEL WAVE AND DRY SLOT WILL APPROACH THE WESTERN
FORECAST AREA AROUND 00Z OR SHORTLY AFTER. SFC LOW PRESSURE WILL
HAVE LIFTED INTO NORTHEAST NEBRASKA BY THIS TIME WITH THE BOUNDARY
ENTERING THE WESTERN PORTION OF THE STATE AND THE TRIPLE POINT
OVER WEST CENTRAL TO NORTHWEST IOWA. SFC BASED CAPES OF 1500-2500
J/KG ARE POSSIBLE OVER THE SOUTHWEST HALF OF IOWA BY 00Z AND WILL
HELP FUEL THUNDERSTORM DEVELOP AS THE AFOREMENTIONED DYNAMICS
ARRIVE. CONDITIONS WILL BE FAVORABLE FOR SUPERCELL DEVELOPMENT
WITH DEEP LAYER SHEAR OF 40-50 KTS. LOW LEVEL SRH VALUES OF
250-350 M2/S2 ARE LIKELY NEAR THE TRIPLE POINT REGION AND THIS
WOULD BE THE MOST FAVORED REGION FOR TORNADIC SUPERCELLS. IN
ADDITION VERY LARGE HAIL TO 2 INCHES IN DIAMETER AND WIND GUSTS TO
70 MPH ARE ALSO LIKELY WITH THE STRONGEST STORMS. THE TORNADO
THREAT IS NOT ANTICIPATED TO BE AS GREAT FARTHER SOUTH ALONG THE
COLD FRONT WITH LOWER 0-1 KM SRH VALUES. HOWEVER STILL LIKELY TO
HAVE A FEW SUPERCELLS EARLY TRANSITIONING TO POTENTIAL LEWP
SEGMENTS OR A LINE WITH EMBEDDED SHALLOW MESOVORTICES WITH
FOCUSED AREAS FOR DAMAGING WINDS TO 70 MPH OR MORE IN ADDITION TO
A LARGE HAIL THREAT. THIS LINE WOULD ARRIVE FROM AMES TO DES
MOINES TO LAMONI FROM 03Z-06Z. THE SEVERE THREAT WILL DIMINISH
AFTER 06Z AS THE THUNDERSTORMS SHIFT OFF TO THE EAST. CERTAINLY AN
VERY ACTIVE OCTOBER DAY IS ANTICIPATED WITH THE SEVERE THREAT
CONDITIONAL ON CLOUD COVER WHICH IF BECOMES MORE WIDESPREAD THAN
EXPECTED WITHIN THE WARM SECTOR WOULD LIMIT POTENTIAL.

.LONG TERM.../SATURDAY THROUGH THURSDAY/...
ISSUED AT 407 AM CDT FRI OCT 4 2013

STORMS WILL LINGER SATURDAY MORNING OVER THE EAST THEN MUCH OF THE
DAY WILL BECOME DRY AND BREEZY WITH STEADY TO FALLING TEMPERATURES
WITH THE BOUNDARY PASSAGE. FINALLY GOOD AGREEMENT ON THE
EVOLUTION OF THE UPPER LOW WITH THE NAM BEING THE LAST TO JOIN THE
PARTY. THE UPPER LOW WILL PASS ACROSS IOWA SATURDAY NIGHT
AND SUNDAY. AN ATTENDANT SHOWER THREAT AND WRAP AROUND STRATUS WILL
ACCOMPANY THE SYSTEM BEFORE IT PASSES OFF TO THE EAST. WARM
ADVECTION WILL RETURN BY EARLY NEXT WEEK THEN THE UPPER FLOW WILL
AGAIN TRANSITION TO SOUTHWESTERLY FLOW AS ANOTHER POTENT UPPER LOW
DIVES INTO THE CALIFORNIA AND NEVADA REGION BY MID NEXT WEEK. THIS
WILL BRING DRY AND MILD CONDITIONS THROUGH THAT TIME.

&&

.AVIATION...04/12Z
ISSUED AT 636 AM CDT FRI OCT 4 2013

AREA OF SHOWERS AND THUNDERSTORMS EXPECTED TO IMPACT ALL TAF SITES
THIS MORNING...WITH A BRIEF BREAK IN THE ACTION EXPECTED TOWARD
EARLY AFTERNOON. WIDESPREAD THUNDERSTORMS EXPECTED TO REDEVELOP BY
LATE AFTERNOON INTO THE EARLY EVENING HOURS AND MOVE THROUGH
TONIGHT. LOW CIGS EXPECTED TO LIFT TOWARD MID/LATE MORNING AS
FRONTAL BOUNDARY LIFTS NORTH THROUGH THE CWA.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DONAVON
LONG TERM...DONAVON
AVIATION...BEERENDS
Hazardous weather outlook, Oct 4, 6:03 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
603 AM CDT FRI OCT 4 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>061-051115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
603 AM CDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON
AND THROUGH THE EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS
MORNING THROUGH MID AFTERNOON WITH QUARTER SIZED HAIL AND 60 MPH
WINDS POSSIBLE. SIGNIFICANT SEVERE STORMS ARE POSSIBLE LATER TODAY
DURING THE MODERATE RISK TIME FRAME. VERY LARGE HAIL GOLF BALL
SIZED OR LARGER...70 MPH WINDS AND A FEW TORNADOES ARE ALL
POSSIBLE. A STRONG TORNADO MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE ENDING EARLY SATURDAY OVER THE EAST HOWEVER
THE SEVERE WEATHER THREAT WILL HAVE DIMINISHED BY THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 3 PM TO MIDNIGHT TODAY.

IAZ062-070>075-081>086-092>097-051115-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
603 AM CDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MID AFTERNOON
TODAY WITH QUARTER SIZED HAIL AND 60 MPH WINDS. A GREATER RISK FOR
SEVERE WEATHER IS EXPECTED AFTER 5 PM THROUGH MIDNIGHT AS A LINE
OF STORMS DEVELOP OVER WESTERN IOWA AND RACE EAST THROUGH THE
EVENING. HALF DOLLAR SIZED HAIL...65 MPH WINDS AND AN ISOLATED
TORNADO OR TWO MAY OCCUR WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL EXIT THE AREA SATURDAY MORNING. NO SEVERE
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 5 PM AND MIDNIGHT.

In the hours before

Local storm report, Oct 4, 3:11 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
311 AM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             2 ESE HUXLEY            41.88N 93.57W
10/04/2013  E0.88 INCH       STORY              IA   TRAINED SPOTTER

&&

DONAVON
Special weather statement, Oct 4, 4:08 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
408 AM CDT FRI OCT 4 2013

IAZ070-071-040945-
ADAIR-CASS-
408 AM CDT FRI OCT 4 2013

...NICKEL HAIL POSSIBLE...

AT 403 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL CASS COUNTY...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF MODERATE
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MASSENA...            BRIDGEWATER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BEERENDS
Local storm report, Oct 4, 4:19 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
419 AM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             DALLAS CENTER           41.68N 93.98W
10/04/2013  E0.75 INCH       DALLAS             IA   PUBLIC

            50 MPH WIND GUSTS TOO. REPORT VIA SOCIAL MEDIA.

&&

BEERENDS
Special weather statement, Oct 4, 6:54 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
654 AM CDT FRI OCT 4 2013

IAZ060-061-073-074-041230-
JASPER-MARION-POLK-WARREN-
654 AM CDT FRI OCT 4 2013

...GUSTY WINDS TO 50 MPH POSSIBLE...

AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
DES MOINES TO 5 MILES EAST OF DES MOINES TO 13 MILES SOUTHEAST OF DES
MOINES...MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  HARTFORD...           ELKHART...            BONDURANT...
  RUNNELLS...           SWAN...               MITCHELLVILLE...
  VALERIA...            PRAIRIE CITY...       MINGO...
  COLFAX...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

BEERENDS
Local storm report, Oct 4, 7:33 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
733 AM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND GST     SW MONROE               41.52N 93.10W
10/04/2013  E70 MPH          JASPER             IA   TRAINED SPOTTER

&&

DEROY
Local storm report, Oct 4, 7:52 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
752 AM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     MONROE                  41.52N 93.10W
10/04/2013                   JASPER             IA   TRAINED SPOTTER

            6-7 INCH BRANCHES DOWN FROM 60 MPH WIND GUST. SEVERAL
            SMALLER BRANCHES DOWN ALSO.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 1:34 AM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison41 min
Oct 4, 1:56 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright34 min
Oct 4, 2:08 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Madison, Polk, Story, Warren67 min
Oct 4, 2:56 AM CDTSevere Thunderstorm WarningDMXJasper, Polk34 min
Oct 4, 3:07 AM CDTSevere Thunderstorm WarningDMXMarshall, Story38 min
Oct 4, 3:27 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama48 min
Oct 4, 7:10 AM CDTSevere Thunderstorm WarningDMXJasper, Polk50 min
Oct 4, 7:57 AM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek48 min
Oct 4, 1:53 PM CDTSevere Thunderstorm WarningDMXDallas37 min
Oct 4, 2:23 PM CDTSevere Thunderstorm WarningDMXBoone, Polk, Story67 min
Oct 4, 6:01 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth44 min
Oct 4, 6:35 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth40 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.